Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Mirapex? [Yes, Serious Insomnia!!]

Posted by HHH on August 12, 2004, at 14:04:43

In reply to Re: Mirapex? LastDyingWish, posted by jerrympls on August 3, 2004, at 22:20:11

Four years ago, I took Mirapex (pramipexole) for a still-undiagnosed off-label condition.

Although I hadn't previously had a problem sleeping, within a few days, I had severe insomnia (light dozing perhaps 90 min. - 3 hours per night), so we discontinued the Mirapex after just 10 days.

Unfortunately, although I was soon virtually incoherent with sleep deprivation, the insomnia continued unabated for 6 months--and it was another 6 months after that before my sleep returned to something resembling normalcy.

Worse than that, sometime around the time I took and discontinued Mirapex, I started to experience some sort of anergic/motivational problem (quite the opposite of my lifelong personality!) which has crippled me ever since. Given the timing, it seems fairly likely that something in my Mirapex experience was the cause.

I'm sure that many people get good results from Mirapex (it's too bad treatment of neuro-psych disorders is so hit-or-miss), but as with most psychoactive meds, the side effects can be simply awful!

---HHH

--------------------------

> > To all Mirapexers, How does this drug affect sleep ? Any insomnia ? If not, do you get a good nights sleep ? Alot of people are saying that they feel worn out at the end of the day, so Iam wondering if this causes a deeper sleep. Replies appreciated
> > JS
>
>
>
> My doc is going to start me on Mirapex soon - I hope for the best. He wants me to sign a "contract" that says it isn't approved for this use by the FDA, etc etc - which I'll totally agree too - they just want to protect themselves. And he pointed out that one of the side effects is having random sleep fits - but they don't know if that's due to a higher dosages (which an older Parkinson's patient would be taking).
>
> I'll keep you all posted.
>
> Jerry


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:HHH thread:373220
URL: http://www.dr-bob.org/babble/20040811/msgs/376894.html